# SDR 9804029935

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch Mechanism
- Condition: Lack Of Lube
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW PERFORMED UPLATCH CHECK AND GEAR DOOR OPEN LIGHT ILLUMINATED.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBED LEFT MAIN GEAR DOOR LATCH MECHANISM AND UPPER DOOR SEQUENCE CABLE.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
